MathSciNet Relay Station
MathSciNet bibliographic data
MR482509 (58 #2575) 49F20 (58A25)
Paur, Sandra O. Stokes' theorem for integral currents modulo $\nu $. Amer. J. Math. 99 (1977), no. 2, 379–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement